# SDR CALA2024010500034

- Difficulty date: January 2, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N57855
- Make and model: Boeing 757324
- Aircraft serial: 32814
- Aircraft time: 58,493 hours, 18,734 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: LJ76610
- Part serial: 1785001
- Condition: Damaged
- Location: Eng#1
- Part time: 58,493 hours, 18,734 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CRACK ON NO. 1 ENG COWLING O/B T/R REF LOG PAGE 6708820. UPON OPENING TRANSLATING SLEEVE, FOUND O/B CASCADE VANE MISSING FROM T/R. SEE LOG PAGE 6708820 FOR PHOTOS. HIGHLIGHTED SDR MARKER.UPPER ACOUSTIC PANEL SIZE ESTIMATE, BASED OFF MEASURING FROM THE MOUNTING POINTS 264 SQ. IN. MISSING LOWER ACOUSTIC PANEL SIZE ESTIMATE, BASED OFF MEASURING FROM THE MOUNTING POINTS. 184 SQ. IN. UPDATED ADDITIONAL PICTURES NOMENCLATURE CORRECTION ACOUSTIC PANEL IS MEANT TO BE WRITTEN AS CASCADE VANE. SDR #1034695 HAS BEEN SUBMITTED. INSPECT (GENERAL VISUAL) ENGINE COWLINGS, DRAINS AND NOSE COWLING FOR BUT NOT LIMITED TO: {B757-71-3-0028} - FOUND NO 1 ENG OB T/R COWLING CRACKED AT 4 O''CLOCK POSITION AND SEVERAL IMPACTS NOTED ON THE COWLING EDGE BETWEEN 3 AND 4 O''CLOCK POSITION. SEE ATTACHED PICTURES UPON FURTHUR INSPECTION NOTED MISSING LINER AT 3 OCLOCK POSITION AT INLET. ADDITIONALLY CASCADE, RING AND BULKHEAD DAMAGE. DUE TO NUMEOUS LOG PAGE WRITE UPS AND DAMAGE TO #1 ENGINE OUTBOARD THRUST REVERSER. THRUST REVERSER HAS BEEN REMOVED REF AMM 78-31-20-024-001. REF AMM 78-31-20-424-028-R04. INSTALLED OUT BOARD REVERSER HALF ON #1 ENG. COMPLETED INSTALLING AND TORQUED ALL 3 HINGE BOLTS FROM STEP (I) 10 (I) 2. CONTINUE FROM STEP (I) 10 J TO COMPLETION. PARTS USED: 00-0585-3-0567,QTY :1 ADD EMP:U172525,U398650, CONTINUED INSTALLATION OF #1 ENG OUTBRD T/R UP TO AND INCLUDING STEP 3.I.(35). ADD EMP:U006440,U109241 REVERSER, THRUS OFF 19-7831-9-0005 1785 ON 19-7831-9-0005 0623 REVERSER, THRUS
